# SDR YENA20150523133

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000629
- Aircraft time: 5,707 hours, 3,730 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT STRONG ODOR IN COCKPIT.  COCKPIT AND CABIN TO ROW 3 AFFECTED. CHECKED FWD AND AFT LAV FOR SMOKE, NO SMOKE FOUND. TROUBLESHOT IAW FIM 21-20-00-810-801 NO EVIDENCE OR SMOKE IN CABIN OR COCKPIT.  PERFORMED OPS CHECK OF RECIRCULATION FANS IAW AMM 21-24-00. OPS NORMAL.
